# SDR UPS00831983

- Difficulty date: February 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 37549231
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FLOORBEAM END FITTING IS CRACKED AT STA 1200 RBL54.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3754923 AND SRM 51-1-20D.
